MathSciNet Relay Station
MathSciNet bibliographic data
MR1323679 46L05 (43A30 43A46 43A65 47B49)
Pisier, Gilles Multipliers and lacunary sets in non-amenable groups. Amer. J. Math. 117 (1995), no. 2, 337–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement